# SDR HALA2021060300085

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 44,228 hours, 6,983 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 382 - ATB - GEAR HANDLE DOES NOT MOVE UP AND GEAR NOT RETRACTING. CORRECTIVE ACTION: VISUALLY INSPECTED LANDING GEAR. NO DEFECTS NOTED. RESET LGCIU 1 AND 2. TEST FLIGHT PERFORMED/SATISFACTORY.(7254571)
